Alert archive / Tennessee / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 144, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jul 14, 2015, 5:18 PM CDT for Wayne County, Tennessee. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2015, 5:18 PM CDT (22:18 UTC)
- Expired
- Jul 14, 2015, 6:00 PM CDT
- In force
- 42 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Wayne County, TN
The radar
The Columbus AFB radar (KGWX), 155 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 5:45 PM CDT | TSTM WND GST 60 | 10 Sw Collinwood, TN | SPOTTER ESTIMATED 60 MPH WIND GUST IN SOUTHERN WAYNE COUNTY. REPORT RELAYED BY EMERGENCY MANAGER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 14, 1:46 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.3 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1670 J/kg
- Mixed-layer CIN
- -104 J/kg
- Mixed-layer LCL
- 991 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 5.8
The text
As transmitted, in the capitals the NWS used until 2016.
068
WUUS54 KOHX 142218
SVROHX
TNC181-142300-
/O.NEW.KOHX.SV.W.0144.150714T2218Z-150714T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
518 PM CDT TUE JUL 14 2015
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WAYNE COUNTY IN MIDDLE TENNESSEE...
* UNTIL 600 PM CDT
* AT 518 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER OLIVE
HILL...OR 10 MILES EAST OF SAVANNAH...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
COLLINWOOD AROUND 545 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE CYPRESS
INN...CLIFTON AND LUTTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3501 8799 3529 8798 3530 8802 3535 8801
3536 8802 3539 8802 3539 8799 3540 8797
3530 8758 3520 8758 3500 8769
TIME...MOT...LOC 2218Z 291DEG 33KT 3523 8806
HAIL...<.75IN
WIND...60MPH
$$
MR32 follow-up statements
874
WWUS54 KOHX 142243
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
543 PM CDT TUE JUL 14 2015
TNC181-142300-
/O.CON.KOHX.SV.W.0144.000000T0000Z-150714T2300Z/
WAYNE TN-
543 PM CDT TUE JUL 14 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR WAYNE COUNTY...
AT 543 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR COLLINWOOD...
OR 12 MILES SOUTH OF WAYNESBORO...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF WAYNE
COUNTY...INCLUDING THE FOLLOWING LOCATIONS...CYPRESS INN...CLIFTON
AND LUTTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3501 8799 3529 8798 3530 8802 3535 8801
3536 8802 3539 8802 3539 8799 3540 8797
3530 8758 3520 8758 3500 8769
TIME...MOT...LOC 2243Z 291DEG 33KT 3515 8780
HAIL...<.75IN
WIND...60MPH
$$
MR3200
WWUS54 KOHX 142258
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
558 PM CDT TUE JUL 14 2015
TNC181-142308-
/O.EXP.KOHX.SV.W.0144.000000T0000Z-150714T2300Z/
WAYNE TN-
558 PM CDT TUE JUL 14 2015
...THE SEVERE THUNDERSTORM WARNING FOR WAYNE COUNTY WILL EXPIRE AT
600 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
CENTRAL TENNESSEE.
LAT...LON 3501 8799 3529 8798 3530 8802 3535 8801
3536 8802 3539 8802 3539 8799 3540 8797
3530 8758 3520 8758 3500 8769
TIME...MOT...LOC 2257Z 291DEG 33KT 3515 8780
$$
MR3What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 3:28 PM CDT, 1 hour 50 minutes earlier.
Area forecast discussion, Jul 14, 3:28 PM CDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 328 PM CDT TUE JUL 14 2015 .DISCUSSION...LINE OF STRONG TO SEVERE STORMS IS CURRENTLY WORKING ITS WAY SOUTHWARD THROUGH MIDDLE TENNESSEE, WITH COPIOUS REPORTS OF HAIL AND WIND DAMAGE ALREADY POURING IN. SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 9 PM FOR ALL OF MIDDLE TENNESSEE, ALTHOUGH FOR AT LEAST THE NEXT COUPLE OF HOURS AREAS SOUTH OF I-40 WILL BE HARDEST HIT. HRRR SHOWS THE CURRENT LINE OF STORMS MOVING INTO NORTHERN ALABAMA BY 23Z, WITH ADDITIONAL SCATTERED CELLS RE- DEVELOPING OVER MUCH OF THE MID STATE WELL INTO THE EVENING. LOOK FOR THE SURFACE FRONT CURRENTLY LOCATED TO OUR NORTH TO MOVE SOUTHWARD THROUGH MIDDLE TENNESSEE OVERNIGHT AND TOMORROW MORNING, USHERING IN DRIER (BUT NOT MUCH COOLER) WEATHER OVER THE NEXT COUPLE OF DAYS. BY FRIDAY, TEMPERATURES WILL BE BACK WHERE THEY WERE, WITH HEAT INDICES RETURNING TO THE LOW 100'S, JUST SHY OF HEAT ADVISORY CRITERIA. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 73 91 70 91 / 50 20 10 10 CLARKSVILLE 72 89 69 90 / 50 20 10 10 CROSSVILLE 68 84 65 84 / 60 20 10 10 COLUMBIA 73 93 70 92 / 50 30 10 10 LAWRENCEBURG 73 93 70 92 / 50 30 10 10 WAVERLY 73 91 70 91 / 50 20 10 10 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && ROSE
Hazardous weather outlook, Jul 14, 5:00 AM CDT, 12 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 500 AM CDT TUE JUL 14 2015 TNZ005>011-023>034-056>066-075-077>080-093>095-151000- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 500 AM CDT TUE JUL 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS MIDDLE TENNESSEE THROUGH TONIGHT. MAIN CONCERNS WITH SEVERE THUNDERSTORMS THAT DO OCCUR WILL BE LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES. FOR LOCATIONS WEST OF THE CUMBERLAND PLATEAU REGION... AFTERNOON HEAT INDEX VALUES TODAY WILL RANGE FROM 100 TO 105 DEGREES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY FOR LOCATIONS WEST OF THE CUMBERLAND PLATEAU REGION... AFTERNOON HEAT INDEX VALUES WILL RANGE FROM 100 TO 105 DEGREES FRIDAY AFTERNOON THROUGH MONDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVIATION WILL LIKELY BE NEEDED TODAY AND TONIGHT. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 31
In the hours before
Local storm report, Jul 14, 4:14 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
414 PM CDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM TSTM WND DMG 8 WNW SPARTA 35.98N 85.61W
07/14/2015 WHITE TN FIRE DEPT/RESCUE
NUMEROUS REPORTS OF MULTIPLE TREES DOWN IN THE WEST END
OF WHITE COUNTY
&&
EVENT NUMBER OHX1500685
MDLocal storm report, Jul 14, 4:24 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
424 PM CDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0421 PM TSTM WND DMG 9 NW MCMINNVILLE 35.78N 85.89W
07/14/2015 WARREN TN 911 CALL CENTER
REPORTS OF TREES DOWN ALONG OLD NASHVILLE HWY
SHELBYVILLE ROAD AND SHORT MOUNTAIN AT WEST GREEN HILL
ROAD
&&
EVENT NUMBER OHX1500686
MDLocal storm report, Jul 14, 4:30 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
430 PM CDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM HAIL COOKEVILLE 36.16N 85.51W
07/14/2015 E2.50 INCH PUTNAM TN FACEBOOK
FACEBOOK PHOTO OF TENNIS BALL SIZE HAIL IN COOKEVILLE
&&
EVENT NUMBER OHX1500687
SHAMBURGERLocal storm report, Jul 14, 5:00 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
500 PM CDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 PM HAIL 5 NE CELINA 36.60N 85.44W
07/13/2015 M1.00 INCH CLAY TN PUBLIC
WILLOW GROVE RESORT REPORTED QUARTER SIZED HAIL
0736 PM HAIL 6 NE CELINA 36.61N 85.42W
07/13/2015 M0.70 INCH CLAY TN PUBLIC
DIME SIZED HAIL REPORTED AT HOLLY CREEK RESORT ON DALE
HOLLOW LAKE
0746 PM TSTM WND DMG 5 NNE CELINA 36.61N 85.47W
07/13/2015 CLAY TN EMERGENCY MNGR
AT PEA RIDGE QUARTER SIZED HAIL AND LARGER REPORTED
ALONG WITH SEVERAL TREES DOWN AND STRUCTURAL DAMAGE TO
OUT BUILDING.
0746 PM HAIL 5 NNE CELINA 36.61N 85.47W
07/13/2015 M1.00 INCH CLAY TN EMERGENCY MNGR
AT PEA RIDGE QUARTER SIZED HAIL AND LARGER REPORTED
ALONG WITH SEVERAL TREES DOWN AND STRUCTURAL DAMAGE TO
OUT BUILDING.
0152 PM HAIL 11 SSW JAMESTOWN 36.28N 85.01W
07/14/2015 M1.75 INCH FENTRESS TN PUBLIC
GOLFBALL SIZED HAIL REPORTED IN GRIMSLEY
0157 PM HAIL 17 S JAMESTOWN 36.19N 84.94W
07/14/2015 M1.25 INCH FENTRESS TN PUBLIC
HALF DOLLAR SIZE HAIL REPORTED IN CLARKRANGE AND
COVERING THE GROUND
0157 PM FUNNEL CLOUD 11 SW JAMESTOWN 36.32N 85.08W
07/14/2015 FENTRESS TN EMERGENCY MNGR
FUNNEL CLOUD REPORTED IN THE MOODYVILLE AREA AND CLARK
MOUNTAIN MOVING SE
0206 PM HAIL 1 S JAMESTOWN 36.42N 84.94W
07/14/2015 M1.00 INCH FENTRESS TN TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED DOWNTOWN JAMESTOWN.
0217 PM HAIL 2 S JAMESTOWN 36.40N 84.94W
07/14/2015 M0.70 INCH FENTRESS TN TRAINED SPOTTER
DIME SIZE HAIL REPORTED ALONG WITH FUNNEL CLOUD
OBSERVED.
0217 PM FUNNEL CLOUD 2 S JAMESTOWN 36.40N 84.94W
07/14/2015 FENTRESS TN TRAINED SPOTTER
DIME SIZE HAIL REPORTED ALONG WITH FUNNEL CLOUD
OBSERVED.
0218 PM TSTM WND DMG N LIVINGSTON 36.39N 85.33W
07/14/2015 OVERTON TN EMERGENCY MNGR
MULTIPLE POWER LINES DOWN ALONG WITH POWER OUTAGES AND
TREES DOWN ACROSS OVERTON COUNTY.
0221 PM HAIL E FRANKLIN 35.93N 86.84W
07/14/2015 M1.00 INCH WILLIAMSON TN TWITTER
QUARTER SIZE HAIL REPORTED AT OLD NATCHEZ TRACE COUNTRY
CLUB
0221 PM HAIL W FRANKLIN 35.93N 86.84W
07/14/2015 M1.75 INCH WILLIAMSON TN TWITTER
GOLF BALL SIZED HAIL REPORTED AT OLD NATCHEZ TRACE
COUNTRY CLUB
0228 PM HAIL 3 SW BELLE MEADE 36.07N 86.89W
07/14/2015 M1.00 INCH DAVIDSON TN TWITTER
QUARTER PLUS SIZED HAIL REPORTED AT PERCY WARNER PARK
0230 PM HAIL E COOKEVILLE 36.16N 85.51W
07/14/2015 M1.00 INCH PUTNAM TN BROADCAST MEDIA
QUARTER SIZED HAIL REPORTED NEAR COOKEVILLE.
0231 PM HAIL 6 WSW BRENTWOOD 35.96N 86.89W
07/14/2015 M1.75 INCH WILLIAMSON TN TWITTER
GOLF BALL SIZED HAIL REPORTED BY A TV MET NEAR
GRASSLAND
0236 PM WALL CLOUD 4 N FRANKLIN 35.99N 86.84W
07/14/2015 WILLIAMSON TN TRAINED SPOTTER
WALL CLOUD AND FUNNEL CLOUD REPORTED BY NUMEROUS
OBSERVERS AROUND THE COOL SPRINGS AREA
0236 PM FUNNEL CLOUD 4 N FRANKLIN 35.99N 86.84W
07/14/2015 WILLIAMSON TN TRAINED SPOTTER
WALL CLOUD AND FUNNEL CLOUD REPORTED BY NUMEROUS
OBSERVERS AROUND THE COOL SPRINGS AREA
0237 PM TSTM WND DMG 4 S DICKSON 36.02N 87.38W
07/14/2015 DICKSON TN TWITTER
TREES REPORTS DOWN AROUND THE TOWN OF DICKSON
0245 PM HAIL W MONTEREY 36.13N 85.24W
07/14/2015 M1.00 INCH PUTNAM TN TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED IN MONTEREY
0249 PM FUNNEL CLOUD 4 W COOKEVILLE 36.16N 85.58W
07/14/2015 PUTNAM TN FIRE DEPT/RESCUE
FUNNEL CLOUD REPORTED ALONG HIGHWAY 70 AT DOUBLE
SPRINGS ROAD WEST OF COOKEVILLE.
0250 PM HAIL COOKEVILLE 36.16N 85.51W
07/14/2015 E2.50 INCH PUTNAM TN FACEBOOK
FACEBOOK PHOTO OF TENNIS BALL SIZE HAIL IN COOKEVILLE
0251 PM TSTM WND DMG 2 NW LEBANON 36.23N 86.35W
07/14/2015 WILSON TN EMERGENCY MNGR
TREES UPROOTED AND POWER LINES DOWN NEAR LEBANON NEAR
COLES FERRY ROAD AND BEREA CHURCH ROAD AND ACADEMY ROAD
0252 PM TORNADO 3 W COOKEVILLE 36.16N 85.56W
07/14/2015 PUTNAM TN EMERGENCY MNGR
TORNADO REPORTED ON THE GROUND NEAR NORTH DRIVE IN
DOUBLE SPRINGS WEST OF COOKEVILLE
0253 PM FUNNEL CLOUD 3 SE LEBANON 36.18N 86.28W
07/14/2015 WILSON TN TRAINED SPOTTER
FUNNEL CLOUD REPORTED SE OF LEBANON
0256 PM HAIL N BELLEVUE 36.08N 86.93W
07/14/2015 M1.00 INCH DAVIDSON TN TWITTER
ONE INCH PLUS HAIL REPORTED IN RIVERWALK SUBDIVISION IN
BELLEVUE
0257 PM TSTM WND DMG 4 S LEBANON 36.15N 86.32W
07/14/2015 WILSON TN EMERGENCY MNGR
TREES AND POWER LINES DOWN AROUND THE ROCKY VALLEY ROAD
AREA
0300 PM TSTM WND DMG 4 W COOKEVILLE 36.16N 85.58W
07/14/2015 PUTNAM TN 911 CALL CENTER
MULTIPLE LARGE TREES DOWN WITH SHED AND BARN DAMAGED
AROUND THE HAWKINS CRAWFORD ROAD AND STRUCTURAL DAMAGE
TO HOME NEAR PROSPERITY DRIVE
0301 PM HAIL ALGOOD 36.20N 85.45W
07/14/2015 E0.88 INCH PUTNAM TN TRAINED SPOTTER
0304 PM TSTM WND DMG 1 N BELLE MEADE 36.11N 86.86W
07/14/2015 DAVIDSON TN TWITTER
TREE DOWN IN THE 300 BLOCK OF BELL MEADE BLVD
0304 PM TORNADO 4 W COOKEVILLE 36.16N 85.58W
07/14/2015 PUTNAM TN EMERGENCY MNGR
THREE HOMES AND ONE BUSINESS WITH DAMAGE. NUMEROUS
TREES AND POWER LINES DOWN AROUND DOUBLE SPRINGS ROAD
AND HWY 70
0305 PM TSTM WND DMG 10 NW LEBANON 36.31N 86.45W
07/14/2015 WILSON TN EMERGENCY MNGR
POWER LINES AND TREES DOWN ALONG DOUBLE LOG CABIN ROAD
0307 PM TSTM WND DMG 3 SE BELLE MEADE 36.07N 86.82W
07/14/2015 DAVIDSON TN EMERGENCY MNGR
THREE TO FOUR HOMES DAMAGED BY UPROOTED LARGE TREES IN
THE BELLE MEADE AND FOREST HILLS AREAS.
0318 PM TSTM WND DMG 4 SW NASHVILLE 36.13N 86.84W
07/14/2015 DAVIDSON TN TWITTER
TREES AND POWER LINES DOWN AT THE WOODMONT BLVD AND
VALLEY BROOK ROAD AND ALONG ALABAMA AVE IN WEST
NASHVILLE
0334 PM TSTM WND DMG S LA VERGNE 36.00N 86.57W
07/14/2015 RUTHERFORD TN TWITTER
TREE DOWN IN LAKE FORREST ESTATES AREA
0354 PM TSTM WND DMG 5 NW SMYRNA 36.03N 86.58W
07/14/2015 DAVIDSON TN TWITTER
TREE DOWN ON RESIDENCE ALONG LAVERGNE LANE
0401 PM TSTM WND DMG 7 W SPARTA 35.93N 85.60W
07/14/2015 WHITE TN AMATEUR RADIO
TREES DOWN ON POWER LINES BLOCKING ROAD ON WILL
THOMPSON ROAD
0407 PM TSTM WND DMG 8 WNW SPARTA 35.98N 85.61W
07/14/2015 WHITE TN FIRE DEPT/RESCUE
NUMEROUS REPORTS OF MULTIPLE TREES DOWN IN THE WEST END
OF WHITE COUNTY
0421 PM TSTM WND DMG 9 NW MCMINNVILLE 35.78N 85.89W
07/14/2015 WARREN TN 911 CALL CENTER
REPORTS OF TREES DOWN ALONG OLD NASHVILLE HWY
SHELBYVILLE ROAD AND SHORT MOUNTAIN AT WEST GREEN HILL
ROAD
&&
EVENT NUMBER OHX1500652 OHX1500649 OHX1500650 OHX1500651 OHX1500653
OHX1500654 OHX1500656 OHX1500655 OHX1500657 OHX1500658 OHX1500666
OHX1500659 OHX1500660 OHX1500661 OHX1500665 OHX1500662 OHX1500663
OHX1500664 OHX1500681 OHX1500667 OHX1500668 OHX1500687 OHX1500669
OHX1500671 OHX1500670 OHX1500672 OHX1500673 OHX1500675 OHX1500674
OHX1500676 OHX1500679 OHX1500677 OHX1500682 OHX1500678 OHX1500680
OHX1500684 OHX1500683 OHX1500685 OHX1500686
MDSpecial weather statement, Jul 14, 5:04 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
504 PM CDT TUE JUL 14 2015
TNZ058-060-061-093>095-142300-
LAWRENCE TN-MARSHALL TN-WAYNE TN-GILES TN-MAURY TN-LEWIS TN-
504 PM CDT TUE JUL 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR GILES...WAYNE...SOUTHERN
MARSHALL...LAWRENCE...SOUTHERN LEWIS AND SOUTHWESTERN MAURY COUNTIES
UNTIL 600 PM CDT...
AT 504 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR OLIVE HILL TO
CORNERSVILLE...AND MOVING SOUTH AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LEWISBURG...LAWRENCEBURG...PULASKI...WAYNESBORO...LORETTO...
COLLINWOOD...SUMMERTOWN...CLIFTON...ARDMORE...CORNERSVILLE...ST.
JOSEPH...ELKTON...MINOR HILL...ETHRIDGE...LYNNVILLE...GOODSPRING...
BELFAST...FLATWOODS...IRON CITY AND WESTPOINT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
CENTRAL TENNESSEE.
LAT...LON 3501 8799 3529 8798 3530 8802 3535 8801
3537 8802 3539 8802 3541 8797 3543 8801
3546 8797 3548 8782 3546 8668 3531 8666
3525 8675 3526 8683 3499 8684
TIME...MOT...LOC 2204Z 353DEG 17KT 3530 8795 3524 8684
SHAMBURGERLocal storm report, Jul 14, 5:11 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
511 PM CDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG MANCHESTER 35.47N 86.08W
07/14/2015 COFFEE TN TWITTER
LARGE TREE DOWN AT RIDDLE ROAD AND HIGHWAY 55
INTERSECTION
&&
EVENT NUMBER OHX1500688
SHAMBURGERThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 7:16 PM CDT | Tornado Warning | OHX | Clay | 29 min |
| Jul 14, 7:09 AM CDT | Special Weather Statement | OHX | Fentress, Pickett | 51 min |
| Jul 14, 7:59 AM CDT | Special Weather Statement | OHX | Fentress | 46 min |
| Jul 14, 12:50 PM CDT | Special Weather Statement | OHX | Fentress | 25 min |
| Jul 14, 1:16 PM CDT | Severe Thunderstorm Warning | OHX | Fentress, Pickett | 44 min |
| Jul 14, 1:26 PM CDT | Severe Thunderstorm Warning | OHX | Fentress, Overton | 49 min |
| Jul 14, 1:34 PM CDT | Tornado Warning | OHX | Fentress, Pickett | 26 min |
| Jul 14, 1:40 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Overton, Pickett | 39 min |
| Jul 14, 1:54 PM CDT | Severe Thunderstorm Warning | OHX | Jackson, Overton, Putnam | 39 min |
| Jul 14, 1:57 PM CDT | Severe Thunderstorm Warning | OHX | Fentress, Pickett | 28 min |
| Jul 14, 2:02 PM CDT | Special Weather Statement | OHX | Dickson, Humphreys | 43 min |
| Jul 14, 2:04 PM CDT | Tornado Warning | OHX | Fentress | 26 min |
| Jul 14, 2:16 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Williamson | 17 min |
| Jul 14, 2:18 PM CDT | Special Weather Statement | OHX | Davidson, Trousdale, Wilson | 42 min |
| Jul 14, 2:23 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Humphreys | 37 min |
| Jul 14, 2:31 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Williamson | 29 min |
| Jul 14, 2:32 PM CDT | Special Weather Statement | OHX | Cumberland | 43 min |
| Jul 14, 2:40 PM CDT | Severe Thunderstorm Warning | OHX | Smith, Trousdale, Wilson | 23 min |
| Jul 14, 2:41 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Williamson | 34 min |
| Jul 14, 2:42 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Overton, Putnam, White | 33 min |
| Jul 14, 2:53 PM CDT | Tornado Warning | OHX | Cumberland, Putnam, White | 27 min |
| Jul 14, 2:56 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Williamson | 34 min |
| Jul 14, 2:58 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Humphreys, Perry | 32 min |
| Jul 14, 3:00 PM CDT | Severe Thunderstorm Warning | OHX | Davidson | 30 min |
| Jul 14, 3:01 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, DeKalb, Rutherford, Smith, Wilson | 29 min |
| Jul 14, 3:11 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Putnam, White | 49 min |
| Jul 14, 3:18 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, DeKalb, Warren, White | 27 min |
| Jul 14, 3:29 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Putnam, Van Buren, White | 46 min |
| Jul 14, 3:32 PM CDT | Special Weather Statement | OHX | Hickman, Humphreys, Lewis, Maury, Perry | 58 min |
| Jul 14, 3:35 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, Rutherford, Wilson | 25 min |
| Jul 14, 3:41 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Van Buren, Warren, White | 34 min |
| Jul 14, 3:44 PM CDT | Areal Flood Advisory | OHX | Cumberland, Putnam, White | 5 hr |
| Jul 14, 3:50 PM CDT | Areal Flood Advisory | OHX | Hickman, Humphreys, Perry | 5 hr |
| Jul 14, 3:53 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, Warren | 21 min |
| Jul 14, 3:57 PM CDT | Tornado Warning | OHX | Cannon, Warren | 13 min |
| Jul 14, 4:12 PM CDT | Severe Thunderstorm Warning | OHX | Coffee, Grundy, Van Buren, Warren | 48 min |
| Jul 14, 4:13 PM CDT | Special Weather Statement | OHX | Marshall | 47 min |
| Jul 14, 4:26 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Giles, Marshall, Maury | 34 min |
| Jul 14, 4:59 PM CDT | Severe Thunderstorm Warning | OHX | Coffee, Grundy | 35 min |
| Jul 14, 5:04 PM CDT | Special Weather Statement | OHX | Giles, Lawrence, Wayne | 56 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.